Journal of Nonlinear Mathematical Physics

Volume 16, Issue 2, June 2009, Pages 141 - 150

INCOMPLETE q-GAMMA FUNCTION AND TRICOMI EXPANSION

Authors
M. Mansour
Faculty of Science, Math. Department, Mansoura University, Mansoura, 35516, Egypt, mansour@mans.edu.eg
Received 24 September 2007, Accepted 22 October 2008, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925109000133How to use a DOI?
Keywords
Incomplete q-gamma function, exponential integral, the q-Tricomi expansion, basic hypergeometric function, q-binomial theorem, q-Taylor formula
Abstract

In this paper, we introduce a q-analogue of the Tricomi expansion for the incomplete q-gamma function. A general method is described for converting a power series into an expansion in incomplete q-gamma function. Also, we use the q-Tricomi expansion for giving a formal proof of the relation between the incomplete gamma function and the exponential integral. Finally, we formally deduce the q-Tricomi expansion via the q-Taylor expansion.

Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - 2
Pages
141 - 150
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925109000133How to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - M. Mansour
PY  - 2021
DA  - 2021/01
TI  - INCOMPLETE q-GAMMA FUNCTION AND TRICOMI EXPANSION
JO  - Journal of Nonlinear Mathematical Physics
SP  - 141
EP  - 150
VL  - 16
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925109000133
DO  - https://doi.org/10.1142/S1402925109000133
ID  - Mansour2021
ER  -